Comptage exact de discriminants d'extensions abéliennes
Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 379-397.

This paper explains how to compute exactly the number of isomorphism classes of abelian extensions of in degree less than or equal to 4 having their discriminant bounded by a given integer. For example, we are able to compute the number of cyclic cubic fields of discriminant less than or equal to 10 37 .

Le but de cet article est d’expliquer comment calculer exactement le nombre de classes d’isomorphismes d’extensions abéliennes de en degré inférieur ou égal à 4 et de discriminant majoré par une borne donnée. On parvient par exemple à calculer le nombre de corps cubiques cycliques de discriminant inférieur ou égal à 10 37 .

@article{JTNB_2000__12_2_379_0,
     author = {Henri Cohen},
     title = {Comptage exact de discriminants d'extensions ab\'eliennes},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {379--397},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {2},
     year = {2000},
     doi = {10.5802/jtnb.285},
     zbl = {0976.11055},
     mrnumber = {1823191},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.285/}
}
TY  - JOUR
TI  - Comptage exact de discriminants d'extensions abéliennes
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 379
EP  - 397
VL  - 12
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.285/
UR  - https://zbmath.org/?q=an%3A0976.11055
UR  - https://www.ams.org/mathscinet-getitem?mr=1823191
UR  - https://doi.org/10.5802/jtnb.285
DO  - 10.5802/jtnb.285
LA  - fr
ID  - JTNB_2000__12_2_379_0
ER  - 
%0 Journal Article
%T Comptage exact de discriminants d'extensions abéliennes
%J Journal de Théorie des Nombres de Bordeaux
%D 2000
%P 379-397
%V 12
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.285
%R 10.5802/jtnb.285
%G fr
%F JTNB_2000__12_2_379_0
Henri Cohen. Comptage exact de discriminants d'extensions abéliennes. Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 379-397. doi : 10.5802/jtnb.285. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.285/

[1] H. Cohen, A course in computational algebraic number theory (third printing). Graduate Texts in Math. 138, Springer-Verlag (1996). | MR: 1228206 | Zbl: 0786.11071

[2] H. Cohen, Advanced topics in computational number theory. Graduate Texts in Math 193, Springer-Verlag (2000). | MR: 1728313 | Zbl: 0977.11056

[3] H. Cohen, F. Diaz Y Diaz, M. Olivier, Densité des discriminants des extensions cycliques de degré premier, C.R. Acad. Sci. Paris 330 (2000), 61-66. | MR: 1745187 | Zbl: 0941.11042

[4] H. Cohen, F. Diaz Y Diaz, M. Olivier, Counting discriminants of number fields of degree up to four. proceedings ANTS IV Leiden (2000), Lecture Notes in Comp. Sci. 1838, Springer-Verlag, 269-283. | MR: 1850611 | Zbl: 0987.11080

[5] H. Cohen, F. Diaz Y Diaz, M. Olivier, Counting discriminants of number fields. MSRI preprint 2000-026 (2000), 9p.

[6] H. Cohen, F. Diaz Y Diaz, M. Olivier, Asymptotic and exact enumemtion of discriminants of number fields. En préparation.

[7] H. Cohen, F. Diaz Y Diaz, M. Olivier, Enumerating quartic dihedral extensions of Q. Submitted.

[8] H. Cohen, F. Diaz Y Diaz, M. Olivier, On the density of discriminants of cyclic extensions of prime degree. En préparation.

[9] H. Cohen, F. Diaz Y Diaz, M. Olivier, On the density of discriminants of quartic number fields. En préparation.

[10] H. Cohen, F. Dress, M. El Marraki, Explicit estimates for summatory functions linked to the Möbius μ- function. Preprint (1996), soumis.

[11] M. Deléglise, J. Rivat, Computing the summation of the Möbius function. Exp. Math. 5 (1996), 291-295. | EuDML: 229511 | MR: 1437219 | Zbl: 1007.11083

[12] G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres. Cours Spécialisé S.M.F. 1, Paris (1996). | MR: 1366197 | Zbl: 0880.11001

Cited by Sources: